# SDR 2008UALA00167

- Difficulty date: January 10, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 69,992 hours, 7,883 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Aft Crew Rest
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP:  AFT CREW REST STAIRS ILLUM O/B LAMP.  RELAMPED
